Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 93, NWS Corpus Christi, TX

July 4, 2007Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Jul 4, 2007, 5:27 PM CDT for Nueces County, San Patricio County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 4, 2007, 5:27 PM CDT (22:27 UTC)
Expired
Jul 4, 2007, 8:30 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Whole counties

Counties Nueces County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 10 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:02 PM CDTFLASH FLOOD1 N Corpus Christi, TXFLOODING ON NAVIGATION ROAD IN NUECES COUNTY.
Jul 4, 6:06 PM CDTFLASH FLOOD1 E Sinton, TXPORTIONS OF STATE ROAD 188 WAS RECENTLY CLOSED.
Jul 4, 6:10 PM CDTFLASH FLOODCorpus Christi, TXWATER COVERING ROAD AND MAN HOLE COVERS REMOVED AT OLD BROWNSVILLE ROAD AND SOUTH PADRE ISLAND DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.5 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2007-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3369 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2007-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3369 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 042228
FFWCRP
TXC355-409-050130-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
527 PM CDT WED JUL 4 2007

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL NUECES COUNTY IN SOUTH TEXAS
  SAN PATRICIO COUNTY IN SOUTH TEXAS

* UNTIL 830 PM CDT

* AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED AROUND 3/4 INCHES WITH THE STORM...AND AN  
  ADDITIONAL ONE INCH OR MORE IS POSSIBLE. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...CC NAS...CORPUS CHRISTI...INGLESIDE...MATHIS...
  PORTLAND...ROBSTOWN...SINTON...EDROY...FLOUR BLUFF...GREGORY...ODEM
  AND TAFT.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2761 9772 2792 9769 2794 9782 2802 9779
      2804 9788 2811 9789 2813 9787 2816 9779
      2812 9755 2816 9748 2809 9740 2814 9730
      2787 9714 2779 9721 2787 9728 2786 9752
      2783 9738 2775 9738 2769 9727 2757 9733

$$
2 follow-up statements
000 
WGUS74 KCRP 042314
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
611 PM CDT WED JUL 4 2007

TXC355-409-050130-
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI...INGLESIDE...
MATHIS...PORTLAND...ROBSTOWN...SINTON
611 PM CDT WED JUL 4 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
CENTRAL NUECES AND SAN PATRICIO COUNTIES...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED 
AREA. THE STORM WAS LOCATED NEAR AND JUST SOUTH OF SINTON...MOVING 
NORTH AT 25 MPH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TYNAN...TAFT
SOUTHWEST...TAFT...SINTON...ODEM AND MATHIS

ADDITIONAL RAINFALL AMOUNTS OF ONE INCH IS POSSIBLE OVER SAN 
PATRICIO COUNTY. THE HEAVY RAINFALL HAS EXITED NUECES 
COUNTY...ALTHOUGH WATER REMAINS OVER SOME ROADWAYS.

AT 602 PM...DPS CORPUS CHRISTI REPORTED RECENT FLOODING ON 
NAVIGATION ROAD IN NUECES COUNTY...AND PORTION OF HIGHWAY 188 IN SAN 
PATRICIO COUNTY RECENTLY CLOSED. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 2761 9772 2792 9769 2794 9782 2802 9779
      2804 9788 2811 9789 2813 9787 2816 9779
      2812 9755 2816 9748 2809 9740 2814 9730
      2787 9714 2779 9721 2787 9728 2786 9752
      2783 9738 2775 9738 2769 9727 2757 9733

$$

GW
000 
WGUS74 KCRP 050037
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
736 PM CDT WED JUL 4 2007

TXC355-409-050046-
NUECES-SAN PATRICIO-
INCLUDING THE CITIES OF...CC NAS...CORPUS CHRISTI...INGLESIDE...
MATHIS...PORTLAND...ROBSTOWN...SINTON
736 PM CDT WED JUL 4 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL NUECES AND
SAN PATRICIO COUNTIES...

THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE LEFT THE AREA. 
WATER STILL MAY BE ON ROADS...BUT THE CONCERN FOR ADDITIONAL HEAVY 
RAINFALL THROUGH 830 PM CAUSING MORE FLOODING HAS ENDED...THUS THE 
WARNING HAS BEEN CANCELLED.

LAT...LON 2761 9772 2792 9769 2794 9782 2802 9779
      2804 9788 2811 9789 2813 9787 2816 9779
      2812 9755 2816 9748 2809 9740 2814 9730
      2787 9714 2779 9721 2787 9728 2786 9752
      2783 9738 2775 9738 2769 9727 2757 9733

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:04 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 4, 3:04 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
304 PM CDT WED JUL 4 2007

.SHORT TERM (TONIGHT THROUGH THURSDAY)...MAIN FEATURE OF INTEREST
CONTINUES TO BE A WEAK UPPER LOW DRIFTING OVER THE AREA. VERY HIGH
MOISTURE CONTENT AIR BEING LIFTED BY THIS DISTURBANCE HAS
TRIGGERED RECORD RAINFALL ACROSS THE COASTAL BEND. ACTIVITY HAS
WEAKENED THIS AFTERNOON...BUT IS EXPECTED TO REFIRE AGAIN TONIGHT.
COMPUTER MODELS GENERALLY HAVE A WEAK GRASP ON THE EVOLUTION OF
THIS SYSTEM...BUT WITH VERY LIGHT FLOW ALOFT AND STRONG RIDGING TO
THE EAST AND WEST OF THE REGION...LITTLE CHANGE CAN BE EXPECTED
OVER THE NEXT 24 HOURS. AS A RESULT...AND AFTER COORDINATION WITH
SURROUNDING OFFICES...HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH
THE DAY ON THURSDAY. GROUND IS COMPLETELY SATURATED OVER MUCH OF
THE EASTERN TWO THIRDS OF THE CWFA...SO EVEN RELATIVELY LIGHT
RAINFALL TOTALS COULD TRIGGER NEW FLOODING.

RAINFALL AND CLOUDS WILL CONTRIBUTE TO SMALLER THAN NORMAL DIURNAL
RANGES...WITH LOWER HIGHS AND HIGHER LOWS THAN IS TYPICAL FOR
EARLY JULY.

&&

.AVIATION...VFR CEILINGS WILL CONTINUE THROUGH THE NEXT 24 HOURS
WITH OCCASIONAL MVFR CIGS AND VSBYS IN GENERALLY UNSETTLED
WEATHER. WINDS LOOK TO BECOME MORE ORGANIZED OUT OF THE EAST AND
SOUTHEAST TOWARD THE END OF THE PERIOD.

&&

.MARINE...WILL CONTINUE SCEC HEADLINES THIS EVENING
OFFSHORE...WITH BAYS PICKING BACK UP AFTER MIDNIGHT ON THE
NOCTURNAL JET. SHOWERS AND THUNDERSTORMS WILL BE COMMON OFFSHORE
ESPECIALLY UP THE COAST FROM PORT ARANSAS.

&&

.LONG-TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE MAIN FORECAST
CONCERN FOR THE EXTENDED IS THE ULTIMATE TRACK OF THE MID/UPR LOW
OVER SOUTH TEXAS AND SUBSEQUENT PRECIP CHANCES OVER THE REGION. THE
GFS/ECMWF/UKMET GRADUALLY DRIFT THE LOW NORTHWARD INTO NORTH-CENTRAL
TEXAS THURSDAY NIGHT AND ELONGATES THE SHEAR AXIS FROM BIG BEND INTO
THE ARKLATEX REGION. SYNOPTIC ASCENT WILL CONTINUE OVER SOUTH TEXAS
AS A RESULT WITH AMPLE MOISTURE IN PLACE. WITH THOSE TWO FEATURES IN
PLACE...DECIDED TO INCREASE POPS THURSDAY NIGHT INTO FRIDAY WITH
HIGHEST POPS OVER THE NW CWA WHERE THE GREATEST FORCING IS PROGGED
TO RESIDE. A WEAK RIDGE IS PROGGED TO ATTEMPT TO BUILD INTO SOUTH
TEXAS OVER THE WEEKEND. NOT REAL CONFIDENT THAT IT WILL SUPPRESS
PRECIP CHANCES GIVEN THE AMPLE MOISTURE IN PLACE WITH THE MID/UPR
LOW LURKING JUST NORTH OF THE REGION. BEYOND THAT...THE WET PATTERN
IS EXPECTED TO PERSIST OVER SOUTH TEXAS GIVEN THE SYNOPTICALLY
DRIVEN POSITIVE FEEDBACK EXPECTED GIVEN THE STRONG RIDGE OVER THE
SWERN CONUS AND WEAK RIDGE OVER THE SERN CONUS MAINTAINING THE
MID/UPR LOWS STRUCTURE OVER TEXAS THROUGH THE FIRST HALF OF NEXT
WEEK. GENERALLY UNDERCUT MEXMOS TEMPS BY A DEGREE OR TWO GIVEN THE
WET PATTERN EXPECTED AND STANDING WATER PREVENTING TEMPS FROM
INCREASING TOO MUCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  85  76  88  76  /  70  50  40  30  20
VICTORIA          75  84  74  88  75  /  70  60  50  40  20
LAREDO            74  90  76  95  77  /  70  60  50  30  30
ALICE             75  85  75  90  75  /  70  60  50  30  20
ROCKPORT          77  84  78  87  78  /  60  40  40  30  20
COTULLA           72  85  73  91  75  /  70  60  60  40  40
KINGSVILLE        76  85  76  89  76  /  70  50  40  30  20
NAVY CORPUS       78  84  78  87  78  /  60  40  40  30  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

GM...NONE.

&&

JV/71...SHORT TERM
TM/95...LONG TERM
Hazardous weather outlook, Jul 4, 5:46 AM CDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
546 AM CDT WED JUL 4 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-042215-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
546 AM CDT WED JUL 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING INTO THE RIO GRANDE
PLAINS COMBINED WITH AN EXTREMELY MOIST AIRMASS WILL LEAD TO
WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT. THE
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN. RAIN AMOUNTS OF
2 TO 5 INCHES WILL BE COMMON ACROSS SOUTH TEXAS WITH LOCAL MAXIMUM
AMOUNTS UP TO 12 INCHES THROUGH TONIGHT. DUE TO SATURATED GROUNDS
FROM PREVIOUS RAINS...FLOODING IS LIKELY TO OCCUR WITH ANY
ADDITIONAL HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR
ALL OF SOUTH TEXAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE WILL
CONTINUE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
ACROSS SOUTH TEXAS THROUGH THURSDAY. LOCALLY HEAVY RAIN ACROSS
ALREADY SATURATED SOILS WILL LIKELY LEAD TO ADDITIONAL FLOODING
PROBLEMS THROUGH THURSDAY. ADDITIONAL RAIN AMOUNTS OF 2 TO 5 INCHES
WILL BE LIKELY ACROSS THE REGION THROUGH THURSDAY.

FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED ON FRIDAY...ISOLATED SATURDAY THROUGH TUESDAY. THESE
SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING
AND THE SEA BREEZE BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TMT/TE

In the hours before

Local storm report, Jul 4, 12:31 PM CDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1231 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      AUSTWELL                28.39N 96.84W
07/04/2007                   REFUGIO            TX   LAW ENFORCEMENT

            TOWN OF AUSTWELL IS UNDER WATER

1145 AM     FLASH FLOOD      WOODSBORO               28.24N 97.32W
07/04/2007                   REFUGIO            TX   LAW ENFORCEMENT

            STREETS OF LOCKE AND WOOD ARE UNDER WATER

1145 AM     FLASH FLOOD      7 SE WOODSBORO          28.17N 97.24W
07/04/2007                   REFUGIO            TX   LAW ENFORCEMENT

            FARM TO MARKET ROAD 1360 FROM POND LAKE TO FM 629 IS
            CLOSED

1145 AM     FLASH FLOOD      4 SE WOODSBORO          28.20N 97.28W
07/04/2007                   REFUGIO            TX   LAW ENFORCEMENT

            PORTIONS OF FARM TO MARKET ROAD 629 ARE UNDER WATER

1145 AM     FLASH FLOOD      10 SW TIVOLI            28.33N 97.00W
07/04/2007                   REFUGIO            TX   LAW ENFORCEMENT

            HIGHWAY 35 FROM FM 774 TO FULTON IS CLOSED

1145 AM     FLASH FLOOD      8 NW REFUGIO            28.39N 97.37W
07/04/2007                   REFUGIO            TX   LAW ENFORCEMENT

            HIGHWAY 183 8 MILES NORTHWEST OF REFUGIO IS UNDER WATER

&&

NH
Local storm report, Jul 4, 2:24 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
224 PM CDT WED JUL 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      PORT OCONNOR            28.44N 96.40W
07/04/2007                   CALHOUN            TX   LAW ENFORCEMENT

            SEVERAL STREETS IN PORT OCONNOR AND INDIANOLA BEACH ARE
            COVERED WITH WATER

&&

KRR
Special weather statement, Jul 4, 4:39 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
439 PM CDT WED JUL 4 2007

TXZ242-243-042245-
KLEBERG-NUECES-
439 PM CDT WED JUL 4 2007

...A STRONG THUNDERSTORM WAS AFFECTING KLEBERG AND NUECES COUNTIES...

AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF CHAPMAN RANCH...OR 18 MILES
SOUTHWEST OF CC NAS...MOVING NORTH AT 15 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM. THIS STORM WILL ALSO PRODUCE RAINFALL AMOUNTS AROUND 1/2 INCH
IN A VERY SHORT TIME...POSSIBLY CAUSING MINOR FLOODING OF LOW LYING
AREAS.

GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 3:26 AM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
Jul 4, 4:12 AM CDTFlash Flood WarningCRPCalhoun, Refugio2 hr
Jul 4, 5:27 AM CDTFlash Flood WarningCRPLa Salle, McMullen2 hr
Jul 4, 6:02 AM CDTMarine Weather StatementCRP3 hr
Jul 4, 6:10 AM CDTFlash Flood WarningCRPCalhoun, Refugio3 hr
Jul 4, 6:25 AM CDTFlash Flood WarningCRPBee, Kleberg, Nueces, San Patricio2 hr
Jul 4, 6:25 AM CDTFlash Flood WarningCRPKleberg, Nueces2 hr
Jul 4, 6:53 AM CDTSpecial Marine WarningCRP3 hr
Jul 4, 7:03 AM CDTFlash Flood WarningCRPGoliad, Victoria4 hr
Jul 4, 7:19 AM CDTFlash Flood WarningCRPLive Oak, McMullen116 min
Jul 4, 7:36 AM CDTFlash Flood WarningCRPAransas3 hr
Jul 4, 7:42 AM CDTRiver Flood WarningCRPRefugio20 hr
Jul 4, 7:51 AM CDTFlash Flood WarningCRPLa Salle114 min
Jul 4, 8:14 AM CDTFlash Flood WarningCRPBee, Nueces, San Patricio3 hr
Jul 4, 9:05 AM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio3 hr
Jul 4, 9:12 AM CDTSpecial Marine WarningCRP63 min
Jul 4, 9:23 AM CDTRiver Flood WarningCRPLive Oak, McMullen49 hr
Jul 4, 9:23 AM CDTRiver Flood WarningCRPLive Oak69 hr
Jul 4, 9:28 AM CDTRiver Flood WarningCRPBee, Nueces, San Patricio21 hr
Jul 4, 11:04 AM CDTFlash Flood WarningCRPBee, Goliad, Victoria3 hr
Jul 4, 1:43 PM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria45 hr
Jul 4, 6:51 PM CDTRiver Flood WarningCRPCalhoun, Victoria45 hr

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.